RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rotfeld, S Yu

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:67
Abstract pages:351
Full texts:195

http://www.mathnet.ru/eng/person26961
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/528799

Publications in Math-Net.Ru
1977
1. S. Yu. Rotfeld, “Asymptotic behavior of the spectrum of abstract integral operators”, Tr. Mosk. Mat. Obs., 34 (1977),  105–128  mathnet  mathscinet
1972
2. S. Yu. Rotfeld, “Asymptotic behavior of the spectrum of operators defined by double Stieltjes operator integrals”, Dokl. Akad. Nauk SSSR, 202:6 (1972),  1280–1283  mathnet  mathscinet  zmath
3. S. Yu. Rotfeld, “The spectral properties of the scattering matrix”, Izv. Vyssh. Uchebn. Zaved. Mat., 1972, 3,  52–60  mathnet  mathscinet  zmath
1967
4. S. Yu. Rotfeld, “Remarks on the singular numbers of a sum of completely continuous operators”, Funktsional. Anal. i Prilozhen., 1:3 (1967),  95–96  mathnet  mathscinet  zmath; Funct. Anal. Appl., 1:3 (1967), 252–253
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020